# SDR VNAA2016102200024

- Difficulty date: October 22, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 29,584 hours, 29,057 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Anti Ice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED AN ANTI-ICE DUCT WARNING AND A LEFT ENGINE BLEED CAUTION MESSAGE AT 24000 FT.  THE CREW DECLARED AN EMERGENCY, DIVERTED TO NEAREST AIRPORT, AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, RESEATED PIN 8 ON ELECTRICAL CONNNECTOR P802, AND PERFORMED CHECKS IAW THE AMM. THE AIRCRAFT WAS RELEASED FOR SERVICE.
